Skip to main content

Cellular Structure of Wreath Product Algebras

Green, Reuben (2019) Cellular Structure of Wreath Product Algebras. Journal of Pure and Applied Algebra, 224 (2). pp. 819-835. ISSN 0022-4049. (doi:10.1016/j.jpaa.2019.06.012) (KAR id:74555)

PDF Publisher pdf
Language: English


Download (529kB) Preview
[thumbnail of 1-s2.0-S0022404919301586-main.pdf]
Preview
This file may not be suitable for users of assistive technology.
Request an accessible format
PDF (Author's accepted manuscript of an article published via Gold open access in the Journal of Pure and Applied Algebra (Elsevier)) Author's Accepted Manuscript
Language: English


Download (479kB) Preview
[thumbnail of Author's accepted manuscript of an article published via Gold open access in the Journal of Pure and Applied Algebra (Elsevier)]
Preview
This file may not be suitable for users of assistive technology.
Request an accessible format
Official URL
http://dx.doi.org/10.1016/j.jpaa.2019.06.012

Abstract

We apply the method of iterated inflations to show that the wreath product of a cellular algebra with a symmetric group is cellular, and obtain descriptions of the cell and simple modules together with a semisimplicity condition for such wreath products.

Item Type: Article
DOI/Identification number: 10.1016/j.jpaa.2019.06.012
Uncontrolled keywords: wreath products, cellular algebras, iterated inflation
Subjects: Q Science > QA Mathematics (inc Computing science) > QA171 Representation theory
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: R.M. Green
Date Deposited: 24 Jun 2019 15:52 UTC
Last Modified: 16 Feb 2021 14:05 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/74555 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year